# SDR SWAA2022101258529

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 76,050 hours, 44,993 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Faulty
- Location: R/H Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH; SELECTING FLAPS 30; LE FLAPS TRANSIT ANNUCIATOR REMAINED ILLUMINATED. ONLY ABNORMAL INDICATION IS LE SLAT NO. 8 HAS NO INDICATION. / [01] R&R #8 LE SLAT INBOARD PROX SENSOR REF 737 AMM 27-88-11 OPS CK GOOD
